# SDR VNAA2020011499907

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,260 hours, 30,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR STIFFENER FOUND TO BE CRACKED. REMOVED PAX DOOR POWER ASSIST MOTOR FOR ACCESS IAW AMM 52-11-08-000-801-A02. REINSTALLED PAX DOOR POWER ASSIST MOTOR IAW AMM 52-11-08-400-801-A02. REMOVED PAX DOOR POWER ASSIST MOTOR CABLE GUARD FOR ACCESS IAW SRM 51-42-06-001-001-A01. INSTALLED PAX DOOR POWER ASSIST MOTOR CABLE GUARD IAW SRM 51-42-06-001-001-A01. REMOVED UNSERVICEABLE PAX DOOR AFT WEB STIFFENER IAW SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR AFT WEB STIFFENER IAW SRM 51-40-11-001-001-A01. NEW SERVICEABLE STIFFENER REQUIRES INSTALL. INSTALLED NEW SERVICEABLE POWER ASSIST MOTOR STIFFENER IAW SRM 51-42-06-001-001-A01. OPS TEST OF POWER ASSIST MOTOR DUE IAW TASK 52-11-08-710-801. PERFORMED OPS TEST OF THE PAX DOOR POWER ASSIST MOTOR IAW AMM 52-11-08-710-801-A01 OPS TEST GOOD.
